Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 32, NWS Jackson, MS

April 11, 2005Leflore County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 11, 2005, 10:02 AM CDT for Leflore County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 10:02 AM CDT (15:02 UTC)
Expired
Apr 11, 2005, 1:00 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 111504
FFWJAN
MSC083-111800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1002 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD

* UNTIL 100 PM CDT

* AT 1002 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING FROM THUNDERSTORM DEVELOPING AND          
  BEGINNING TO MOVE INTO THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINTER     
  CITY AND GREENWOOD.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3325 9038 3327 9038 3331 9035 3332 9029
      3336 9029 3336 9032 3339 9031 3335 9018
      3342 9017 3343 9014 3347 9013 3347 9010
      3365 9010 3367 9013 3372 9014 3372 9024
      3370 9025 3369 9030 3375 9030 3377 9019
      3381 9019 3381 9045 3328 9045

$$

BANNAN
1 follow-up statement
000 
WGUS74 KJAN 111737
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CDT MON APR 11 2005

MSC083-111800-
LEFLORE MS-
1235 PM CDT MON APR 11 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 100 PM CDT FOR LEFLORE
COUNTY...

AT 1232 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.  
GREENWOOD/LEFLORE EMA REPORTED FLOODING AT THE INTERSECTION OF 
HIGHWAY 7 AND HIGHWAY 82...1 MILE EAST OF TOWN. 

THERE APPEARS TO BE A BREAK IN THE HEAVY RAIN THAT MAY LAST A COUPLE 
OF HOURS THIS AFTERNOON...BUT RENEWED HEAVY RAINS WILL LIKELY RESULT 
IN THE NEED FOR ADDITIONAL FLASH FLOOD WARNINGS LATER ON. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3325 9038 3327 9038 3331 9035 3332 9029
      3336 9029 3336 9032 3339 9031 3335 9018
      3342 9017 3343 9014 3347 9013 3347 9010
      3365 9010 3367 9013 3372 9014 3372 9024
      3370 9025 3369 9030 3375 9030 3377 9019
      3381 9019 3381 9045 3328 9045

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 5:11 AM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 11, 5:11 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT MON APR 11 2005

...SEVERE THUNDERSTORMS ON TAP FOR THE AREA TODAY INTO TONIGHT...

.SHORT TERM...
AS ADVERTISED...POTENT...CLOSED UPPER LOW IS MOVING INTO SW KS THIS
HOUR. BKN LINE OF TSRA HAS DEVELOPED AHEAD OF THE DRYLINE IN EAST
TEXAS THIS EARLY MORNING...WHILE SCT TSRA HAVE DEVELOPED OVER MY NE
LA PARISHES IN WAA REGIME. THE ACTIVITY OVER NE LA SHOULD MOVE INTO
W MS BEFORE SUNRISE. THESE STORMS ARE ELEVATED...BUT STILL POSE A
LOW END SEVERE HAIL RISK...IN ADDITION TO FREQ LIGHTNING.

00Z SUITE OF MODEL OUTPUT REMAINS CONSISTENT WITH PREV THINKING AND
ONLY MINOR TWEAKS WERE NEEDED TO THE GRIDS. FOCUS OF TSRA ACTIVITY
SHOULD REMAIN ALONG AND WEST OF THE I-55 CORRIDOR FOR THE BETTER
PART OF TODAY. ELEVATED ACTIVITY IN THE DELTA WILL CONTINUE THIS
MORNING AS THE LLJ CONTINUES TO BECOME ESTABLISHED. A QUICK CHECK OF
THE WINFIELD LA PROFILER ALREADY INDICATES A 40KT LLJ IN PLACE...
WHICH WILL REMAIN ANCHORED IN THE DELTA AND GRADUALLY INTENSIFY AS
THE DAY PROGRESSES. SFC DEWPOINTS WILL BE ON THE INCREASE IN MY
WESTERN ZONES THIS MORNING...AS DEWPOINTS APPROACH THE MID 60S A
TRANSITION FROM ELEVATED TS TO SFC BASED TS WILL OCCUR...ADDING
DAMAGING WINDS AND ISO TORNADOES TO THE SEVERE WX RISKS WITH ANY
STORMS THAT DEVELOP DURING THE MORNING HOURS.

BY THIS AFTERNOON A STRONG SHORTWAVE DISTURBANCE WILL ROUND THE BASE
OF THE UPPER LOW...WHICH TAKES ON A NEGATIVE TILT. KINEMATIC AND
THERMODYNAMIC FIELDS WILL QUICKLY RESPOND...RESULTING IN AN INCREASE
IN COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL. AS HAS BEEN PASSED
ALONG THE PAST FEW DAYS...THE LLJ WILL BE SOUTHERLY AT 50KTS...THE
MID LEVEL JET WILL BE WESTERLY AT 80KTS AND THE REGION WILL REMAIN
IN THE HIGHLY DIFFLUENT RIGHT ENTRANCE REGION OF A 110KT ULJ. AT THE
SFC...THE HIGHEST DEWPOINTS WILL STILL REMAIN IN THE WESTERN HALF OF
MY CWFA...AND WITH MARGINAL HEATING...RESULT IN SBCAPE AND MLCAPE
BETWEEN 1000-1500 J/KG IN THE PRESENCE OF -5C LIS. WITH 0-6KM SHEAR
APPROACHING 60KTS AND 0-1KM SHEAR APPROACHING 30KTS...SUPERCELLS ARE
LIKELY. WITH SUFFICIENT DIRECTIONAL SHEAR INTO THE AFTERNOON...
LARGE HAIL...DAMAGING DOWNBURST WINDS AND TORNADOES WILL BE POSSIBLE
IN AREAS ALONG AND WEST OF THE I-55 CORRIDOR. STEERING WINDS AT THIS
TIME WILL BE PARALLEL TO STORM PROPAGATION...LENDING TO TRAINING
CELLS OVER THE WESTERN HALF OF MY CWFA. HAVE ISSUED A FLASH FLOOD
WATCH FOR AREAS ALONG AND WEST OF I-55 FOR WIDESPREAD 1-3 INCH
ACCUMULATIONS WILL LOCALLY HIGHER AMOUNTS IN THE 4-5 INCH RANGE.

BY THIS EVENING...WINDS ALOFT WILL BECOME UNIDIRECTIONAL AND THE
CELLULAR NATURE OF THE CONVECTION IS EXPECTED TO CONGEAL INTO A
SQUALL LINE. WHILE DEWPOINTS IN EASTERN MS WILL REMAIN STALLED IN
THE UPPER 50S/LOWER 60S FOR MUCH OF TODAY...LOW LEVEL MCON WILL BE
QUITE STRONG AHEAD OF THE LINE AND ALLOW FOR MID 60S DEWPOINTS TO
POOL. THIS WILL RESULT IN AN AXIS OF SBCAPE IN EXCESS OF 1000 J/KG
FOR THE SQUALL LINE TO FEED ON. THE LINE WILL ACCELERATE THROUGH
CENTRAL AND EASTERN MS DURING THE EVENING HOURS...EXITING THE AREA
AFTER MIDNIGHT. THE PRIMARY SEVERE WEATHER RISK WILL TRANSITION TO
DAMAGING WINDS (STRAIGHT LINED AND DOWNBURSTS)...WITH HAIL A
SECONDARY RISK. WHILE DIRECTIONAL WIND SHEAR WILL BECOME
UNIDIRECTIONAL...0-1 BULK SHEAR VALUES WILL REMAIN NEAR 25-30KTS AND
EMBEDDED TORNADOES WITHIN THE LINE CANNOT BE RULED OUT. HEAVY RAIN
WILL ACCOMPANY THIS LINE...HOWEVER THE EXPECTED PROGRESSIVE NATURE
OF THIS LINE WILL MITIGATE TRAINING CELLS AND MINIMIZE THE FLASH
FLOOD THREAT.

 .LONG TERM...
EASTWARD PROGRESSION OF UPPER LOW WILL BE HAMPERED BY PRESENCE OF
STALLING PATTERN NEAR EAST COAST. A HEALTHY JET WILL PERSIST ACROSS
THE REGION AS MID AND LOWER LEVEL TROUGHS PIVOT THROUGH. MODELS
AGREE THAT DEEPER MOISTURE WILL SHIFT EWD QUICKLY AND LEAVE A
RELATIVELY DRY AIR MASS IN PLACE BY TUESDAY MORNING. WILL KEEP
SLIGHT CHANCE POPS ERN ZONES EARLY OTHERWISE TUESDAY LEFT DRY.
MOISTURE DEEPENS TUESDAY NIGHT AHEAD OF THE NEXT SHORTWAVE TO PIVOT
AROUND THE LOW. THIS STRONGER WAVE WILL SWING INTO THE FORECAST AREA
WEDNESDAY. NEGLIGIBLE UPPER DIVERGENCE INDICATED BY MODELS BUT
STRONG VERTICAL MOTION INDICATED AT MID LEVELS AND A HEALTHY UPPER
JET REMAINS POSITIONED ACROSS SRN ZONES. WITH DEEPENING MOISTURE AND
RELATIVELY DEEP MID LEVEL TROUGH WILL INCREASE POPS. ALSO OF NOTE
FOR WEDNESDAY IS THE FACT THAT LOW LEVEL MOISTURE INCREASES
SUBSTANTIALLY AND REMAINS IN PLACE THROUGH THURSDAY INTO FRIDAY.
WILL FOLLOW MOS TREND AND LOWER AFTERNOON TEMPS FOR WEDNESDAY AND
THURSDAY.

YET ANOTHER SHORTWAVE PIVOTS AROUND THE SLOW MOVING UPPER LOW EARLY
THURSDAY. WILL LEAVE SLIGHT CHANCE POPS NRN ZONES WHERE MOISTURE
LOOKS MOST PLENTIFUL. UPPER LOW FINALLY KICKS OUT INTO SERN U.S.
THURSDAY AND THE LAST OF THE SURFACE TROUGH SHIFTS EWD. LOW LEVEL
MOISTURE 850 MB DOWN HANGS IN THROUGH THE DAY. LOOKS AS IF THE LAST
WAVE FINALLY SHIFTS THROUGH THURSDAY NIGHT BUT MOISTURE LIMITED AND
MID LEVEL TROUGH DIFFUSE.

MID/UPPER HEIGHT RISES GRADUALLY BEGIN FRIDAY WITH WEAK SURFACE
RIDGING AS UPPER RIDGING DEVELOPS UPSTREAM. HOWEVER WIND FLOW
FROM 850-500 MB REMAINS CYCLONIC AND 850 MB MOISTURE FORECAST TO
CONTINUE. WILL LEAVE FORECAST DRY BUT SHOULD SEE APPRECIABLE CLOUD
COVER. FLAT RIDGING DEVELOPS FOR US BY THE WEEKEND WITH WARMER
TEMPS. HOWEVER MOISTURE MAY BEGIN TO ENCROACH BY SUNDAY AS THE SRN
TIP OF A MID WEST U.S. FRONT DRAGS THROUGH. WILL LEAVE SLIGHT CHANCE
POPS FOR SUNDAY FOR NOW.

&&

.AVIATION...
INTRICACIES WITH THE 12Z TAF PACKAGE REVOLVE AROUND TIMING OF TS.
SEE ABOVE SHORT TERM FORECAST REGARDING TIMING SPECIFICS. THE MAIN
NON-CONVECTIVE CONCERN TODAY WILL BE SUSTAINED SOUTHEAST WINDS
INCREASING TO BETWEEN 15 AND 20 KTS (WITH GUSTS TO 25 KTS) TODAY
INTO EARLY. VIS AND CIG CATEGORIES SHOULD REMAIN AOA MVFR CRITERIA.
WITH CONVECTIVE ACTIVITY...VIS AND CIG CATEGORIES SHOULD BECOME WELL
ENTRENCHED INTO IFR. IN ADDITION...WILL CONTINUE TO TEMPO STRONG
WIND GUSTS WITH TS AS THIS WILL BE THE PRIMARY RISK TO AVIATION
CONCERNS. WILL ALLOW HAIL RISK TO MANIFEST ITSELF BEFORE INCLUDING
IT IN ANY PARTICULAR TAF.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH
UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR.
LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
&&

SHORT TERM/AVIATION: GAGAN
LONG TERM: 03
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
611 AM CDT MON APR 11 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121111-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
611 AM CDT MON APR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR  GENERALLY ALONG
AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED
SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON.
THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS
ALONG AND EAST OF INTERSTATE 55.

A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY
TODAY.	GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP
GULF MOISTURE INTO THE REGION.	POWERFUL JET STREAM DYNAMICS THAT
WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS
THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN
WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE
POTENTIAL FOR SEVERE...LONG LIVED STORMS.

TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND
WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED
TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A
SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT
BE RULED OUT.

THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS
THE COLD FRONT MOVES THROUGH THE AREA.

...FLOODING...
HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT.

A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER
MISSISSIPPI VALLEY TODAY AND TONIGHT.  WITH COPIOUS AMOUNTS OF
MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED.

ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF
SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY.  THE UPPER LEVEL
WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA
TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH
RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES
WILL BE POSSIBLE.

THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY
THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT
EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE
COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON
ROADWAYS AND LOW LYING AREAS.

...NON PRECIPITATION...
A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA.
SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER
MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE
AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND
TONIGHT.  OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE
EVENING OF SUNDAY APRIL 17.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 11, 6:44 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
644 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     HAIL             9 WSW CAMDEN            32.73N 89.98W
04/11/2005  1.00 INCH        MADISON            MS   LAW ENFORCEMENT

            OCCURING NEAR 51N AND WAY RD IN SHARPSBURG.

&&

BYRD
Local storm report, Apr 11, 6:50 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     HAIL             VICKSBURG               32.33N 90.87W
04/11/2005  0.75 INCH        WARREN             MS   EMERGENCY MNGR

            HAIL COVERING GROUND.

0510 AM     HAIL             5 NE VICKSBURG          32.38N 90.81W
04/11/2005  1.00 INCH        WARREN             MS   EMERGENCY MNGR

&&

BYRD
Local storm report, Apr 11, 7:51 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
751 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             SALLIS                  33.02N 89.76W
04/11/2005  1.00 INCH        ATTALA             MS   EMERGENCY MNGR

&&

19
Local storm report, Apr 11, 8:00 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
800 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     HAIL             3 E WEST                33.20N 89.73W
04/11/2005  0.75 INCH        ATTALA             MS   EMERGENCY MNGR

&&

19
Local storm report, Apr 11, 8:39 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     HAIL             DURANT                  33.08N 89.86W
04/11/2005  0.50 INCH        HOLMES             MS   TRAINED SPOTTER

&&

19
Local storm report, Apr 11, 8:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     HAIL             3 NW HESTERVILLE        33.19N 89.69W
04/11/2005  1.75 INCH        ATTALA             MS   EMERGENCY MNGR

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:10 AM CDTSevere Thunderstorm WarningJANWarren80 min
Apr 11, 5:11 AM CDTSevere Thunderstorm WarningJANHinds, Madison64 min
Apr 11, 6:16 AM CDTSevere Thunderstorm WarningJANMadison44 min
Apr 11, 7:38 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore67 min
Apr 11, 7:41 AM CDTSevere Thunderstorm WarningJANAttala64 min
Apr 11, 8:10 AM CDTSevere Thunderstorm WarningJANHolmes65 min
Apr 11, 8:33 AM CDTSevere Thunderstorm WarningJANAttala27 min
Apr 11, 8:51 AM CDTSevere Thunderstorm WarningJANAttala54 min
Apr 11, 9:06 AM CDTSevere Thunderstorm WarningJANCarroll54 min
Apr 11, 9:07 AM CDTSevere Thunderstorm WarningJANHolmes53 min
Apr 11, 9:44 AM CDTFlash Flood WarningJANHolmes3 hr
Apr 11, 10:28 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore47 min
Apr 11, 10:36 AM CDTFlash Flood WarningJANCarroll3 hr
Apr 11, 11:11 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada64 min
Apr 11, 11:20 AM CDTFlash Flood WarningJANHumphreys, Sunflower, Washington6 hr
Apr 11, 11:22 AM CDTSevere Thunderstorm WarningJANLeflore53 min
Apr 11, 11:28 AM CDTFlash Flood WarningJANGrenada6 hr
Apr 11, 12:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada66 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Apr 11, 2:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey53 min
Apr 11, 2:20 PM CDTTornado WarningJANIssaquena, Sharkey40 min
Apr 11, 2:25 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore6 hr
Apr 11, 2:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
Apr 11, 2:52 PM CDTSevere Thunderstorm WarningJANLeflore68 min
Apr 11, 3:56 PM CDTFlash Flood WarningJANWarren2 hr
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningJANWarren42 min
Apr 11, 4:23 PM CDTSevere Thunderstorm WarningJANHinds52 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningJANClay, Webster64 min
Apr 11, 5:19 PM CDTSevere Thunderstorm WarningJANHinds, Rankin56 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min
Apr 11, 6:13 PM CDTSevere Thunderstorm WarningJANForrest32 min
Apr 11, 6:36 PM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 11, 6:41 PM CDTTornado WarningJANMarion64 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.